Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have RA, taking weightloss supplements, Methotrexate and Enbrelloss. Loss of weight ceased. Any views?

Hi, I have RA and have been taking weightloss supplements containing spirulina since Oct 2012. I have noticed that the loss of weight has ceased and I now feel as if I am not on any medications at all! I take Methotrexate and Enbrel and have researched via Livestrong that Mtx and Spirulina are not compatible. Have you heard about this and if so what are your views. Thanking you in advance
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam,

Well madam I think you need to consult your treating doctor for this . For any such decision other comorbidities also be taken under consideration .

Dr. Shruti
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor